# SDR ASAA2013080195714

- Difficulty date: August 1, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 27,285 hours, 8,065 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTA8857
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 27,298 hours, 8,070 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HAS NO ROTATION ON START.  ACFT GROUNDED.  R & R NR 2 ENG STARTER IAW 80-11-01.
